MAUDE Adverse Event Report: ICU MEDICAL MANUFACTURING S.A. DE C.V. BIVONA NEONATAL AND PEDIATRIC TTS TRACHEOSTOMY TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF

ICU MEDICAL MANUFACTURING S.A. DE C.V. BIVONA NEONATAL AND PEDIATRIC TTS TRACHEOSTOMY TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 67PFS40
Medical Device Problem Codes Material Puncture/Hole (1504); Gas/Air Leak (2946)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the cuff was not fully deflated, only one side was inflated, and the patient was harmed due to air leakage around the trachea.Per reporter, the pediatric patient's outcome was still ongoing.
 
Additional Manufacturer Narrative
H3: one photo and video were attached to the complaint.Review of the photo was performed, and a portion of the cuff was seen to be stuck to the tube.Review of the attached video found that the recommended trouble shooting procedures where according to the instructions for use (ifu0000843 ifu, a test where a syringe is attached to the pilot balloon and slowly inflating the cuff with 5 ml of sterile water was not performed.In addition to the test, squeezing the pilot balloon while manipulating the cuff from the shaft was also not performed as well.The customers' issue was confirmed; however, a physical sample is necessary in order to perform a complete evaluation.The root cause of the issue was unknown.A retrospective review of 12-month period (nov 2024 to nov 2025) was made for complaints originated related to this issue and no additional complaints were identified to this part number 67pfs40 and lot.

Brand Name
BIVONA NEONATAL AND PEDIATRIC TTS TRACHEOSTOMY TUBE
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
ICU MEDICAL MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23457619
Report Number3012307300-2025-12008
Device Sequence Number12780776
Product Code JOH
UDI-Device Identifier10351688518620
UDI-Public(01)10351688518620(17)260304(10)4119124
Combination Product (Y/N)N
Initial Reporter CountryKU
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/04/2026
Device Catalogue Number67PFS40
Device Lot Number4119124
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer11/28/2025
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown